International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 341-348

Eigenfunction expansion for a regular fourth order eigenvalue problem with eigenvalue parameter in the boundry conditions

E. M. E. Zayed1 and S. F. M. Ibrahim2

1Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt
2Department of Mathematics, Faculty of Education, Ain Shams University, Helipolis, cairo, Egypt

Received 15 October 1987

Copyright © 1989 E. M. E. Zayed and S. F. M. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.